Alert archive / Michigan / Flash Flood Warnings in 2009

Flash Flood Warning 1, NWS Grand Rapids, MI

June 19, 2009Allegan County, Ottawa County, Michigan

NWS Grand Rapids, MI issued this flash flood warning at Jun 19, 2009, 2:50 AM EDT for Allegan County, Ottawa County, Michigan. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 2:50 AM EDT (06:50 UTC)
Expired
Jun 19, 2009, 8:45 AM EDT
In force
6 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
None

Counties Allegan County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 36 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:33 AM EDTHEAVY RAIN 1.362 S Holland, MI30 MINUTE RAIN TOTAL FROM 256 AM UNTIL 326 AM.
Jun 19, 4:53 AM EDTHEAVY RAIN 2.36Holland, MI3HR RAINFALL TOTAL.
Jun 19, 6:10 AM EDTFLASH FLOOD6 Nnw Allegan, MI34TH STREET BETWEEN 128TH AND 130TH CLOSED DUE TO WATER OVER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 200 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 6.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGRR 190650
FFWGRR
MIC005-139-191245-
/O.NEW.KGRR.FF.W.0001.090619T0650Z-090619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
250 AM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALLEGAN COUNTY IN SOUTHWEST MICHIGAN...
  OTTAWA COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 845 AM EDT

* AT 249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 6   
  MILES NORTH OF HOLLAND TO 8 MILES SOUTHEAST OF SAUGATUCK...MOVING  
  EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  HOLLAND...NOORDELOOS...FILLMORE...BORCULO...OVERISEL...DENNISON...
  CHICORA...BEAVERDAM...NORTH BLENDON...DUNNINGVILLE...VRIESLAND...
  COOPERSVILLE...BENTHEIM...DIAMOND SPRINGS...SOUTH BLENDON...
  HUDSONVILLE...FOREST GROVE...GRAND VALLEY...ALLEGAN...MONTEREY...
  TALLMADGE...HOPKINSBURG...WATSON...WAYLAND...CORNING...GREEN
  LAKE...HOOPER AND NEELEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4313 8580 4277 8579 4277 8555 4245 8555
      4247 8622 4263 8624 4270 8622 4297 8623
      4310 8627

$$

DUKE
2 follow-up statements
000 
WGUS73 KGRR 190912
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
512 AM EDT FRI JUN 19 2009

MIC005-139-191245-
/O.CON.KGRR.FF.W.0001.000000T0000Z-090619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGAN MI-OTTAWA MI-
512 AM EDT FRI JUN 19 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
OTTAWA AND ALLEGAN COUNTIES...

AT 506 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  
REPORTS OF OVER AN INCH AND A HALF OF RAIN HAVE BEEN RECEIVED.  SOME 
AREAS SAW OVER AN INCH OF RAIN IN LESS THAN A HALF HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4313 8580 4277 8579 4277 8555 4245 8555
      4247 8622 4263 8624 4270 8622 4297 8623
      4310 8627

$$

JK
000 
WGUS73 KGRR 191245
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
845 AM EDT FRI JUN 19 2009

MIC005-139-191254-
/O.EXP.KGRR.FF.W.0001.000000T0000Z-090619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGAN MI-OTTAWA MI-
845 AM EDT FRI JUN 19 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 AM EDT FOR OTTAWA AND
ALLEGAN COUNTIES...

HEAVY RAINFALL HAS MOVED OUT OF THE REGION AND WATER LEVELS WERE
DIMINISHING.

WATER MAY STILL BE ON SOME ROADS.  USE ADDED CAUTION IF YOU ENCOUNTER
WATER OVER ROADWAYS WHILE DRIVING.

STAY TUNED FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4313 8580 4277 8579 4277 8555 4245 8555
      4247 8622 4263 8624 4270 8622 4297 8623
      4310 8627

$$

MJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:35 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 19, 12:35 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1235 AM EDT FRI JUN 19 2009

LATEST UPDATE...AVIATION...

.SYNOPSIS...(340 PM EDT THU JUN 18 2009)
A WAVE OF LOW PRESSURE WILL TRACK EASTWARD THROUGH THE GREAT LAKES
REGION BY SATURDAY.  THIS SYSTEM WILL LEAD TO SEVERAL ROUNDS OF
THUNDERSTORMS.  SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.  LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING ARE
ALSO POSSIBLE.  HIGH PRESSURE WILL BUILD IN FOR SUNDAY...BRINGING
DRY WEATHER BACK INTO THE REGION.

&&

.SHORT TERM...(345 PM EDT THU JUN 18 2009)
(TONIGHT THROUGH FRIDAY NIGHT)

THIS EVENING WE WILL BE WATCHING THE CONVECTION AS IT DEVELOPS
UPSTREAM IN THE MN TO IA REGION.  WITH THICKNESS LINES ORIENTATED
EAST THROUGH MN...THEN SOUTHEAST THROUGH WI..ANY CLUSTER OF STORMS
SHOULD TRACK ALONG THEM. VWPS ARE SHOWING 55 KNOTS FLOW AT 500 MB
ACROSS THE NORTHERN PLAINS.  MID LEVEL LAPS RATES ARE STEEP AND
MIXED LAYER CAPE IS NOW UP OVER 4000 J/KG INTO IA AND SOUTHWEST
ILLINOIS. THUS CONVECTION WILL BECOME MORE WIDESPREAD THROUGH THE
EVENING.  DEEP LAYER SHEAR REMAINS RATHER FAVORABLE THROUGH THE
NIGHT FOR ORGANIZED CONVECTION.  CAPE AND PRECIPITABLE WATER VALUES
REMAIN HIGH THROUGH THE NIGHT TO FUEL THE STORMS.   THE RUC SHOWS
THE LOW LEVEL JET AT 925 MB UP TO 35 KNOTS AND POINTED AT SOUTH
CENTRAL WI AT 06Z TONIGHT.  THIS FEATURE WILL ACT TO ADVECT THE
HIGHER MOISTURE AND BETTER INSTABILITY INTO SOUTHWEST LOWER MICHIGAN
LATER TONIGHT.  GIVEN THE PARAMETERS...A SIGNIFICANT EVENT IS
POSSIBLE.  THE THOUGHT IS THAT THIS CONVECTIVE SYSTEM COULD CLIP
SOUTHWEST LOWER MICHIGAN AFTER MIDNIGHT TONIGHT.  DAMAGING
WINDS...LARGE HAIL AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

FRIDAYS FORECAST DEPENDS A LOT ON HOW TONIGHTS THUNDERSTORMS EVOLVE.
THE MOST LIKELY SCENARIO HAS THE MORNING CONVECTION DEPARTING
SOUTHEAST OF THE REGION.  THEN A LULL IN THE ACTIVITY DURING THE
MORNING. THEN HEATING LEADS TO DEEP INSTABILITY...WITH CONVECTION
DEVELOPING DURING THE AFTERNOON.  ANY STORMS WILL TRACK EAST
SOUTHEAST WITH SOME OF THEM TURNING SEVERE.  THEN THE COLD FRONT
ARRIVES OVERNIGHT.  THIS FEATURE WILL ACT TO CREATE MORE WIDESPREAD
STORMS. DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL WILL BE THE PRIMARY THREATS.  BOUNDARIES COULD
LOCALLY ENHANCE THE TORNADIC POTENTIAL.

&&

.LONG TERM...(340 PM EDT THU JUN 18 2009)
(SATURDAY THROUGH THURSDAY)
MAIN STORY IN THE LONG TERM PORTION OF THE FORECAST IS THAT WE ARE
HEADED FOR SUMMER LIKE WEATHER. HIGH TEMPERATURES EACH DAY FROM
SUNDAY THROUGH THURSDAY WILL BE IN THE 80S. IF THE LONG RANGE MODELS
(GFS AND EURO) VERIFY AT 850MB/S WE COULD SEE TEMPERATURES APPROACH
90 THE MIDDLE OF NEXT WEEK. FOR THE MOST PART IT ALSO LOOKS LIKE A
MAINLY DRY PERIOD OF WEATHER.

THE LONG TERM WILL START OUT ON SATURDAY WITH AN UPPER SHORTWAVE
TROUGH LIFTING OUT TO THE EAST. CANNOT RULE OUT SOME SCATTERED
SHOWERS SO HAVE MAINTAINED CHANCE POPS FOR THIS FORECAST PERIOD.
BEYOND SATURDAY...A BUILDING RIDGE OVER THE GREAT LAKES SHOULD KEEP
US MAINLY DRY. THE RIDGE IS FLATTENED SLIGHTLY DURING THE WED/THURS
TIME FRAME. THIS MAY ALLOW MCS/S ROTATING AROUND THE RIDGE TO PUSH
INTO OUR AREA. WED NIGHT/THURSDAY MAY BE A TIME WE COULD SEE SOME
CONVECTION. HAVE NARROWED THE CHANCES DOWN TO THURSDAY FOR NOW...BUT
CONFIDENCE IS LOW.

&&

.AVIATION...(1235 AM EDT FRI JUN 19 2009)
WIDESPREAD TSTMS OVER SRN WI AT 0430Z WILL EXPAND EAST INTO SW LWR
MI BETWEEN 06Z AND 08Z. THE STORMS SHOULD START MOVING MORE SE THAN
EAST... WHICH MAKES IT QUESTIONABLE WHETHER OR NOT LAN AND JXN WILL
BE IMPACTED OVERNIGHT.

MVFR CEILINGS AND FOG WILL LIKELY DEVELOP IN THE WAKE OF THE
THUNDERSTORM ACTIVITY AFTER 10Z-12Z...PERSISTING INTO THE MID
MORNING HOURS OF FRIDAY. ADDITIONAL TSTMS WILL BE POSSIBLE FRIDAY
AFTER 21Z OR SO.

&&

.MARINE...(340 PM EDT THU JUN 18 2009)
SUSTAINED WINDS ARE EXPECTED TO REMAIN UNDER 20 KNOTS...SO NO
HEADLINES FOR THE NSH WATERS.  SEVERAL ROUNDS OF THUNDERSTORMS WITH
FREQUENT LIGHTNING...GUSTY WINDS AND HAIL WILL POSE A THREAT TO THE
MARINE COMMUNITY IN THE NEXT 2 DAYS.  FOG MAY BECOME AN ISSUE AS
DEWPOINTS CLIMB TO NEAR 70.

&&

.HYDROLOGY...(340 PM EDT THU JUN 18 2009)
SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED IN THE NEXT 48 HRS
WILL LEAD SOME LOCALLY HEAVY RAINFALL.  THE CLUSTERS OF STORMS
SHOULD BE MOVING MORE THAN 30 MPH...SO DURATION WILL BE A LIMITING
FACTOR.  SO...THE PRIMARY HYDRO ISSUES WOULD BE URBAN AND POOR
DRAINAGE FLOODING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    DUKE
AVIATION:     MEADE
MARINE:       MJS
HYDROLOGY:    MJS
Hazardous weather outlook, Jun 18, 4:00 PM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT THU JUN 18 2009

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-190900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
400 PM EDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS SOUTHWEST LOWER MICHIGAN TONIGHT.
THE MAIN TIMEFRAME FOR SEVERE WEATHER WILL BE AFTER MIDNIGHT.  A FEW
OF THESE STORMS MAY BE STRONG TO SEVERE SOUTH OF LINE FROM LUDINGTON
TO ALMA. THE STRONGEST STORMS WILL BE SOUTH INTERSTATE 96
TONIGHT. THE STORMS WILL BE THE RESULT OF A WARM FRONT PUSHING
INTO LOWER MICHIGAN BY MID MORNING FRIDAY. DAMAGING WINDS...LARGE
HAIL AND HEAVY RAINFALL ARE POSSIBLE FROM THESE STORMS. FREQUENT
LIGHTNING CAN ALSO BE EXPECTED. STORMS WILL MOVE SOUTHEAST AROUND 40
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT AS
DEVELOPING STORM SYSTEM TRACKS THROUGH THE STATE. THE STRONGEST
STORMS WILL TRACK SOUTH OF INTESTATE 96 DURING THE EVENING.
DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL ARE THE EXPECTED
HAZARDS FROM THESE STORMS. AN ISOLATED TORNADO IS
POSSIBLE. THE STORMS MAY CONTAIN FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT THROUGH FRIDAY NIGHT.

WDM MJS

In the hours before

Special weather statement, Jun 19, 2:07 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
207 AM EDT FRI JUN 19 2009

MIZ050-056-057-064-065-071>073-190815-
MUSKEGON-OTTAWA-KENT-ALLEGAN-BARRY-VAN BUREN-KALAMAZOO-CALHOUN-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
HOLLAND...HASTINGS...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK
207 AM EDT FRI JUN 19 2009

...SIGNIFICANT WEATHER ADVISORY...

AT 205 AM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS CONTAINING CONTINUOUS CLOUD TO
GROUND LIGHTNING STRIKES... TORRENTIAL RAIN... LARGE HAIL AND
GUSTY WINDS TO 50 MPH.

THE STRONGEST STORMS WERE LOCATED FROM 30 MILES OFFSHORE OF GRAND
HAVEN AND SAUGATUCK... EXTENDING WEST ACROSS MILWAUKEE AND MADISON
WISCONSIN. STORM MOVEMENT WAS EAST AT 35 MPH.

THE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BEGIN MOVING
MORE SOUTHEAST OVERNIGHT... AND WILL PRIMARILY IMPACT LOCATIONS
SOUTHWEST OF A LINE FROM MUSKEGON TO BATTLE CREEK BETWEEN 3 AM AND
8 AM.

INTENSE LIGHTNING WAS OCCURING WITH THESE STORMS. MOVE TO A STURDY
BUILDING OR CAR WHEN THE STORMS APPROACH.

THESE STORMS MAY PRODUCE LOCALLY TORRENTIAL DOWNPOURS THAT WILL
CREATE PONDING OF WATER ON ROADWAYS. SMALLER CREEKS AND STREAMS MAY
RISE OUT OF THEIR BANKS WHERE HEAVIER RAIN PERSISTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM EDT FRIDAY
MORNING FOR SOUTHWESTERN MICHIGAN.

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:27 AM EDTSpecial Marine WarningGRR108 min
Jun 19, 2:37 AM EDTSevere Thunderstorm WarningGRRAllegan53 min
Jun 19, 2:46 AM EDTSpecial Marine WarningGRR104 min
Jun 19, 3:11 AM EDTSpecial Marine WarningGRR50 min
Jun 19, 3:35 AM EDTSevere Thunderstorm WarningGRRAllegan, Van Buren55 min
Jun 19, 4:04 AM EDTSevere Thunderstorm WarningGRRKalamazoo41 min
Jun 19, 4:29 AM EDTFlash Flood WatchGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more20 hr
Jun 19, 4:41 AM EDTSevere Thunderstorm WarningGRRCalhoun49 min
Jun 19, 5:44 AM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 8 more46 min
Jun 19, 12:08 PM EDTRiver Flood WarningGRRKalamazoo23 hr
Jun 19, 1:06 PM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more114 min
Jun 19, 1:15 PM EDTSpecial Marine WarningGRR60 min
Jun 19, 1:34 PM EDTSpecial Weather StatementGRRAllegan, Barry, Ionia, Kalamazoo, Van Buren56 min
Jun 19, 7:53 PM EDTSpecial Weather StatementGRROttawa82 min

Nearby

Flash Flood Warnings in Michigan, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.